# SDR HEEA0014831

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200123
- Condition: Worn
- Location: Start/Gen
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR FAILED 300 HOUR INSPECTION, FOUND BRUSHES WERE EXCESSIVELY WORN.  REPAIRED.
